# SDR SWAA2024020936898

- Difficulty date: January 2, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CORROSION AT FLOOR SUPPORT ANGLE STA 947.5 RBL 22'<[01] REMOVED AFT CARGO COMPT FLOOR SUPPORT ANGLE AT STA 947.5 FOR ACCESS TO REMOVE CORROSION PER REF SRM 51-40-02-0G-0.FOUND SEVERE EXFOLIATED CORROSION ON FLOOR SUPPORT ANGLE. OUT OF LIMITS PER REF SRM 51-10-02-0G-0.LOCATED AND DRILLED NEW SUPPORT ANGLE (PN:149A8118U29ATSMRO PO:2043476) PER REF SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG #149A8117.INSTALLED NEW SUPPORT ANGLE AT AFT CARGO COMP STA 947.5 PER REF SRM 51-40-02-0G-0 AND DWG# 149A8117.;[02] VERIFIED STEP # 1
